Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 4, Issue 1, 1-91
Articles: 1 - 8 XML export
TERNARY JORDAN HOMOMORPHISMS IN \(C^*\)-TERNARY ALGEBRAS
Author(s): S. KABOLI GHARETAPEH, MADJID ESHAGHI GORDJI, M. B. GHAEMI , E. RASHIDI
Pages: 1-10
STABILITY OF THE LOBACEVSKI EQUATION
Author(s): GWANG HUI KIM
Pages: 11-18
ISOMORPHISMS AND GENERALIZED DERIVATIONS IN PROPER \(CQ^*\)-ALGEBRAS
Author(s): CHOONKIL PARK , DEOK-HOON BOO
Pages: 19-36
RANDOM STABILITY OF QUADRATIC FUNCTIONAL EQUATIONS A FIXED POINT APPROACH
Author(s): SEUNG WON SCHIN, DOHYEONG KI, JAEWON CHANG , MIN JUNE KIM
Pages: 37-49
ON THE STABILITY OF SOME QUADRATIC FUNCTIONAL EQUATION
Author(s): M. ADAM
Pages: 50-59
APPROXIMATELY PARTIAL TERNARY QUADRATIC DERIVATIONS ON BANACH TERNARY ALGEBRAS
Author(s): A. JAVADIAN, M. ESHAGHI GORDJI , M. BAVAND SAVADKOUHI
Pages: 60-69
JORDAN HOMOMORPHISMS IN PROPER \(JCQ^*\)-TRIPLES
Author(s): S. KABOLI GHARETAPEH, S. TALEBI, CHOONKIL PARK , MADJID ESHAGHI GORDJI
Pages: 70-81
HYERS-ULAM-RASSIAS STABILITY OF THE APOLLONIUS TYPE QUADRATIC MAPPING IN RN-SPACES
Author(s): H. AZADI KENARY, KH. SHAFAAT, M. SHAFEI , G. TAKBIRI
Pages: 82-91